# SDR AALA201604149008

- Difficulty date: April 14, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 46,555 hours, 26,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7639
- Condition: Defective
- Location: Zone 800
- Part time: 33,643 hours, 18,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  WHILE ACCOMPLISHING A SCHEDULED TIME CHANGE OF THE R1 DOOR SLIDE, THE REPLACEMENT SLIDE BEGAN TO COME UNDONE & UNPACKED DURING THE INSTALLATION PROCESS.  RETURNED THE SLIDE TO STORES AS BAD FROM STOCK & INSTALLED A SERVICEABLE SLIDE IN ITS PLACE.
